Massachusetts, 2013Flood in Massachusetts, June 14, 2013
June 14, 2013 · NWS BOX · 1 event in 1 county or zone
A beaver dam on a stream had a catastrophic failure, sending a substantial amount of water down the stream into the Quaboug River. This flooded a portion of the river, causing extensive damage to Route 67 in Warren (which had been flooded by a previous beaver dam failure) and resulted in the evacuation of one house which sustained minor damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A beaver dam on a stream had a catastrophic failure, sending a substantial amount of water down the stream into the Quaboug River. This flooded a portion of the river, causing extensive damage to Route 67 in Warren (which had been flooded by a previous beaver dam failure) and resulted in the evacuation of one house which sustained minor damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 14, 6:18 AM EST, 42 minutes earlier.
Area forecast discussion, Jun 14, 6:18 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
718 AM EDT FRI JUN 14 2013
.SYNOPSIS...
THE LOW PRESSURE THAT IS BRINGING RAIN TO THE AREA THIS MORNING
WILL CONTINUE TO MOVE OFFSHORE TODAY...WITH RAIN GRADUALLY
TAPERING OFF. ASIDE FROM THE POSSIBILITY OF AN ISOLATED
THUNDERSTORM IN THE WEST THIS AFTERNOON...HIGH PRESSURE WILL BE
MOVING IN WITH DRY WEATHER EXPECTED INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 AM UPDATE...
LOW PRES IS SE OF ACK AND MOVING EAST. WELL DEFINED MESOSCALE
DEFORMATION BAND IS BEGINNING TO COLLAPSE SEWD AND WEAKEN AS BEST
MID LEVEL FRONTOGENESIS WEAKENS AND MOVES TO THE EAST. RAIN WILL
DIMINISH THEN END THIS MORNING FROM NW TO SE. 40 KT LOW LEVEL JET
OVER SE NEW ENG WILL MOVE TO THE EAST BY 15Z. STRONGEST NE WIND
GUSTS WILL OCCUR FOR THE NEXT FEW HOURS BEFORE DIMINISHING. WHILE
WIND GUSTS WILL NOT REACH ACTUAL WIND ADVSY CRITERIA...THERE WILL
BE GUSTS TO 40 MPH OVER THE OUTER CAPE AND ISLANDS SO KEPT THE
ADVISORY GOING THIS MORNING.
PREVIOUS DISCUSSION...
AFTER PRIMARY PRECIP ENDS THIS MORNING EXPECTING A TRANSITION
TOWARD DRYING AND GRADUALLY CLEARING SKIES THROUGH THE AFTERNOON.
THE CAVEAT WILL BE IN THE W...WHERE A WEAK COLD FRONT WILL SLIDE E
FROM NY STATE. AM NOTING SOME MODEST INSTABILITY ESPECIALLY IF
SKIES ARE ALLOWED TO BREAK INTO SUN BY THE AFTERNOON. SHOULD THERE
BE ENOUGH BREAKS IN THE CLOUDS...MODEL GUIDANCE SUPPORTS 500-1000
J/KG OF CAPE BUT WITH LITTLE SHEAR AND LAPSE RATES ONLY ABOUT
6-6.5C/KM THUNDERSTORMS SHOULD BE RELATIVELY SHORT LIVED WITH ONLY
A BRIEF HEAVY DOWNPOUR EXPECTED. THE BEST CHANCE FOR THIS WILL BE
FROM THE CT VALLEY AND W WHERE SUN HAS THE BEST CHANCE OF BREAKING
THROUGH THE CLOUDS.
FINALLY...WILL ISSUE A HIGH SURF ADVISORY FOR THE EAST COAST OF
CAPE COD AND NANTUCKET...AND A RIP CURRENT RISK FOR EAST FACING
BEACHES OF MASSACHUSETTS. A E TO NE SWELL IS EXPECTED TO BUILD AS
LOW PRES EXITS TO THE E...WHICH COULD CREATE DANGEROUS SURF AND
RIP CURRENTS ALONG THESE BEACHES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...
WEAK COLD FRONT MOVES THROUGH THE AREA WITH LITTLE FANFARE AFTER
ANY LATE DAY THUNDERSTORMS DIMINISH IN THE WEST DUE TO LACK OF
DIURNAL HEATING AND DRY AIR MOVING IN QUICKLY ALOFT. EXPECTING
CLEARING SKIES OVERNIGHT AS HIGH PRES THEN MOVES IN BEHIND THE
FRONT. TEMPS WILL RANGE FROM NEAR 60 IN THE BOS-PVD METROS TO THE
MID 40S IN SW NH.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGHLIGHTS...
* SEASONABLE TEMPS THIS WEEKEND WITH A CHANCE OF SHOWERS SUNDAY
* UNSETTLED AT TIMES EARLY NEXT WEEK WITH BEST CHANCE OF SHOWERS TUE
* MAINLY DRY AND SEASONABLE WED AND THU
OVERVIEW...
WEATHER PATTERN WILL REMAIN SOMEWHAT ACTIVE THROUGH EARLY NEXT WEEK
AS A SERIES OF WEAK DISTURBANCES MOVE THROUGH THE REGION. TIMING
THE SHOWERS WILL BE DIFFICULT ALTHOUGH GFS AND ECMWF AGREE ON TWO
PERIODS OF SHOWERS...SOMETIME LATE SUNDAY AND/OR SUN NIGHT WITH THE
BEST CHANCE COMING LATER MON NIGHT INTO TUE ASSOCD WITH A COLD
FRONT. THEREAFTER...MAINLY DRY CONDITIONS EXPECTED.
SATURDAY...
THE BEST DAY OF THE WEEKEND AS HIGH PRES BUILDS OVER THE OHIO VALLEY
BRINGING DRY AND SEASONABLE CONDITIONS WITH MOSUNNY SKIES. 850 MB
TEMPS NEAR 10C WILL SUPPORT MAXES OF 75-80 DEGREES AND COMFORTABLE
HUMIDITY LEVELS ARE EXPECTED.
SUNDAY INTO SUNDAY NIGHT...
FAST MOVING LOW AMPLITUDE SHORTWAVE SWINGS THROUGH THE REGION SUN
AFTERNOON/EVENING AS A WARM FRONT APPROACHES FROM THE SW. GFS IS
ABOUT 6 HRS FASTER THAN THE ECMWF BRINGING A PERIOD OF SHOWERS INTO
THE REGION SUN AFTERNOON...WITH ECMWF FOCUSING THE RAIN MORE DURING
SUN NIGHT. TIMING IS UNCERTAIN AND WE OPTED FOR CHC POPS SUN
AFTERNOON INTO SUN NIGHT. DID NOT INCLUDE THUNDER AS INSTABILITY
PARAMETERS ARE UNFAVORABLE. EXPECT SUNSHINE TO START THE DAY BEFORE
CLOUDS INCREASE IN THE AFTERNOON FROM WEST TO EAST. SEASONABLE
TEMPS.
MONDAY...
IT APPEARS MOST OF THE DAY MAY SEE DRY CONDITIONS AS SNE WILL BE IN
BETWEEN SYSTEMS AS NEXT AMPLIFYING SHORTWAVE MOVES INTO THE GT LAKES
WITH WEAK SHORTWAVE RIDGING INTO NEW ENG. HOWEVER...GFS AND ECMWF
SHOW INDICATE MARGINAL INSTABILITY DEVELOPING SO CANT RULE OUT AN
ISOLD AFTERNOON SHOWER/TSTM. MONDAY WILL LIKELY BE THE WARMEST DAY
OF THE EXTENDED PERIOD AS 850 MB TEMPS INCREASE TO 12-14C WHICH
SUPPORTS MAXES 80-85 DEGREES AWAY FROM THE COAST.
MON NIGHT INTO TUESDAY...
BEST CHANCE OF SHOWERS/TSTMS AS COLD FRONT MOVES INTO THE REGION ON
TUESDAY. ECMWF IS MORE AMPLIFIED THAN GFS WITH MID LEVEL SHORTWAVE
AND INDICATES A STRONGER FROPA.
WEDNESDAY AND THURSDAY... MAINLY DRY AND SEASONABLE CONDITIONS AS
HIGH PRES BUILDS INTO THE REGION.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE CONFIDENCE THROUGH FRIDAY...HIGH CONFIDENCE
TONIGHT.
WIDESPREAD MVFR CONDITIONS AND ISOLD IFR IN RAIN BAND WILL
GRADUALLY IMPROVE TO VFR THROUGH 16Z AS THE RAIN EXITS THE
REGION AND CIGS LIFT. ALREADY VFR IN THE CT VALLEY AND THIS WILL
ADVECT EWD BUT MVFR MAY LINGER TIL 18Z OR EVEN A LITTLE LATER OVER
CAPE COD AND ACK. WILL NEED TO MONITOR FOR AFTERNOON/EVENING
THUNDERSHOWER PARTICULARLY OVER THE CT VALLEY W. OTHERWISE...VFR
CONTINUES INTO TONIGHT. NE GUSTS TO 35-40 KT CAPE/ACK WILL
DIMINISH AFT 15Z AS THE LOW LEVEL JET MOVES TO THE EAST.
KBOS TERMINAL...HIGH CONFIDENCE IN IMPROVING TREND...BUT LOWER
CONFIDENCE IN ACTUAL TIMING. SOME LIGHT SEA BREEZES POSSIBLE THIS
AFTERNOON.
KBDL TERMINAL...HIGH CONFIDENCE.
OUTLOOK...SATURDAY THROUGH TUESDAY...
SATURDAY...HIGH CONFIDENCE. VFR.
SUNDAY INTO MONDAY...MODERATE CONFIDENCE. MOSTLY VFR...BUT LOW PROB
OF BRIEF MVFR IN SHOWERS SUN AFTERNOON/NIGHT. PATCHY IFR COASTAL FOG
SUN NIGHT.
TUESDAY...MODERATE CONFIDENCE. MVFR/IFR CONDITIONS LIKELY AT TIMES
IN -SHRA/FG.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH FRIDAY...MODERATE CONFIDENCE.
GALE FORCE WINDS WILL CONTINUE ON THE SOUTHERN AND SOUTHEASTERN
WATERS INTO THE MID DAY TIMEFRAME...WITH SMALL CRAFT ADVISORY
WINDS TO THE N. WILL CONTINUE GALE WARNINGS FOR THE TIME
BEING...BUT WIDESPREAD SMALL CRAFT ADVISORIES ARE LIKELY TO FOLLOW
WELL INTO THE OVERNIGHT HOURS TONIGHT AS SEAS WILL TAKE SOME TIME
TO SUBSIDE. SO...NE GALES CONTINUE THROUGH ABOUT MID DAY...WITH
SMALL CRAFT WINDS TO FOLLOW INTO THE EVENING. SEAS WILL REMAIN
5-9FT OFFSHORE WELL INTO THE OVERNIGHT HOURS SO MARINE HEADLINES
WILL CONTINUE.
OUTLOOK...SATURDAY THROUGH TUESDAY...
MODERATE CONFIDENCE THROUGH THE PERIOD.
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS THROUGH
MONDAY. A PERIOD OF PREFRONTAL SW WIND GUSTS MAY APPROACH 25 KT ON
TUE WITH SEAS BUILDING TO 5-6 FT OVER THE SOUTHERN OUTER WATERS.
SHOWERS AND FOG MAY LIMIT VISIBILITIES AT TIMES SUNDAY NIGHT THROUGH
TUESDAY.
&&
.HYDROLOGY...
WE WILL BE MAINTAINING THE FLOOD WATCH THROUGH 2PM THIS AFTERNOON.
THE BULK OF THE REMAINING RAINFALL SHOULD STAY BELOW AN
INCH...BUT GIVEN THAT RIVERS CONTINUE TO RISE...AND THERE COULD BE
SOME URBAN FLOODING THROUGH THE MORNING COMMUTE...WILL OPT TO KEEP
THE WATCH GOING UNTIL THE RAINS ARE ALLOWED TO COMPLETELY END.
MINOR FLOODING WILL BE MAIN CONCERN FOR NEXT FEW DAYS ON LARGER
RIVERS. THIS INCLUDES PORTIONS OF LOWER CONNECTICUT...
FARMINGTON...CHARLES AND PAWTUXET RIVERS. SMALLER STREAMS IN
HARTFORD COUNTY ARE EXPECTED TO FALL BELOW FLOOD STAGE THIS
MORNING...WHILE PAWCATUCK IN SOUTHERN RI WILL TAKE A FEW DAYS.
REFER TO THE LATEST FLOOD STATEMENTS FOR SPECIFIC FORECASTS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR CTZ002>004.
MA...WIND ADVISORY UNTIL NOON EDT TODAY FOR MAZ022>024.
FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR MAZ002>021-026.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ022-024.
NH...NONE.
RI...WIND ADVISORY UNTIL NOON EDT TODAY FOR RIZ008.
FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR RIZ001>007.
MARINE...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ231-232-255-
256.
GALE WARNING UNTIL NOON EDT TODAY FOR ANZ233>235-237.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ230-
236.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ251.
GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ254.
&&
SYNOPSIS...KJC/DOODY
NEAR TERM...KJC/DOODY
SHORT TERM...DOODY
LONG TERM...KJC
AVIATION...KJC/DOODY
MARINE...KJC/DOODY
HYDROLOGY...Hazardous weather outlook, Jun 14, 3:03 AM EST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EDT FRI JUN 14 2013
CTZ002>004-MAZ002>006-008>013-017-018-026-RIZ001>005-150815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
403 AM EDT FRI JUN 14 2013
...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NHZ011-012-015-150815-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
403 AM EDT FRI JUN 14 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ007-015-016-019-150815-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
403 AM EDT FRI JUN 14 2013
...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ014-020-021-RIZ006-007-150815-
SOUTHEAST MIDDLESEX MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
WASHINGTON RI-NEWPORT RI-
403 AM EDT FRI JUN 14 2013
...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE
ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ023-RIZ008-150815-
DUKES MA-BLOCK ISLAND RI-
403 AM EDT FRI JUN 14 2013
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ022-024-150815-
BARNSTABLE MA-NANTUCKET MA-
403 AM EDT FRI JUN 14 2013
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
HIGH SURF ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ231-232-255-256-150815-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
403 AM EDT FRI JUN 14 2013
...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ254-150815-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
403 AM EDT FRI JUN 14 2013
...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ230-236-250-251-150815-
BOSTON HARBOR-NARRAGANSETT BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
403 AM EDT FRI JUN 14 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ233>235-237-150815-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
403 AM EDT FRI JUN 14 2013
...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON
YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV
YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
Flood, Worcester
- When
- June 14, 7:00 AM EST to 8:00 AM EST
- Where
- Worcester County, Warren to 1.15 mi ESE of Warren
- Cause
- Dam / Levee Break
- Property damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.220, -72.200
A beaver dam on a pond had a catastrophic failure. This sent a substantial amount of water down a stream and into the Quaboug River, flooding Route 67 and damaging it extensively. One family was evacuated and the house sustained minor damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Iowa, June 14 to 15, 2013$1.5 million · 2 in hail · 41 events
- Flash Flooding in New York, June 14, 2013$1.0 million · 6 events
- Flooding in Iowa, June 14 to 17, 2013$1.0 million · 4 events
- Hail and Damaging Winds in Nebraska, June 14, 2013$280,000 · 1.5 in hail · 8 events
- Hail in Iowa, June 14, 2013$90,000 · 1.5 in hail · 3 events
- Tornado and Flash Flooding in Texas, June 14 to 15, 2013$25,000 · EF0 · 5 events
- Hail and Damaging Winds in Kansas, June 14 to 16, 2013$3,000 · 1.5 in hail · 14 events
- Flash Flood and Hail in Nebraska, June 14, 20131.75 in hail · 13 events
- Hail and Damaging Winds in Florida, June 14, 201350 kt wind · 7 events
- Hail in Iowa, June 14, 20131.5 in hail · 6 events
- Waterspouts in Gulf of Mexico, June 14, 20134 events
- Damaging Winds in North Dakota, June 14, 201354 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460006.